PDA

View Full Version : Result's question



Davy_Baby9
11-22-2008, 08:41 PM
Ok, I am kind of stuck in a rut as far as intensity and gaining. I am very sensitive to caffine, and only drink 1 cup of coffee in the morning and thats it. I tried Nitor before and I couldnt handle it. Even thermocin bothered me enough that I stopped taking it. I want to order some Result's because I am getting low on regular creatine but I don't want to take it if it makes you all jittery and anxious.

Travis Bell
11-22-2008, 09:43 PM
There aren't any stimulants at all in Results. You'll be very pleased

Davy_Baby9
11-22-2008, 09:49 PM
There aren't any stimulants at all in Results. You'll be very pleased

Cool, that's what I wanted to hear. :)

I hate the "heart racing, jittery can't get to sleep" feeling lol.

deeder
11-22-2008, 09:52 PM
Have you tried taking less than the recommended dose of Nitor? I've been taking it for a while and I only take 2 caps in the morning and 1 more in the afternoon if I'm training that night.

Davy_Baby9
11-22-2008, 10:04 PM
Have you tried taking less than the recommended dose of Nitor? I've been taking it for a while and I only take 2 caps in the morning and 1 more in the afternoon if I'm training that night.

Yeah I have. I started with just 1 cap in the morning and after a week, I started having random panic attacks, and then a couple days later I had a "ultra" panic attack so I just stopped it. That was only with 1 cap in the morning. Same thing happened with Thermocin. I can't even drink energy drinks, because they put me on the edge too. I talked to my Dr. about it and he said I am more then likely super sensative to caffeine and other types of stimulants.

Lones Green
11-23-2008, 08:31 AM
Yeah I have. I started with just 1 cap in the morning and after a week, I started having random panic attacks, and then a couple days later I had a "ultra" panic attack so I just stopped it. That was only with 1 cap in the morning. Same thing happened with Thermocin. I can't even drink energy drinks, because they put me on the edge too. I talked to my Dr. about it and he said I am more then likely super sensative to caffeine and other types of stimulants.

there you go. i would not use caffiene products, you are doing the right thing.

Davy_Baby9
11-25-2008, 03:27 PM
Cool, thanks guys. I ordered some Results and Maximus yesterday.